# SDR DALA1235561502

- Difficulty date: May 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 92,691 hours, 18,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 16FG WERE INOPERATIVE.  MAINTENANCE  REPLACED THE MISSING WIRE ASSEMBLY AND REPINNED THE CONN SYSTEM, OPERATION IS NORMAL.
